T Nation

300mg Per Week of Test E?

Hey guys, relatively new around here. I recently had to stop a cycle of Test E(500 per week), after only 4 weeks on. It was causing major issues with my heart, irregular heart beat, PVC’s and such. I was just wondering if anyone around here has had a similar experience and attempted to drop the dosage to 300 per week for a follow up cycle. I have no intention on running a cycle again in the near future, but perhaps in a year or so I may take another jab at it. I’m 23 years old, 205 lbs at 13% and have been lifting seriously for 3 years. Any feedback/advice is greatly appreciated!

I’m having similar issues. Get it checked out, anabolic steroids can cause detrimental changes in the structure and function of the myocardium, however these effects generally take a very long time to develop, if they develop in the first place (dose, lifestyle and genetics play a factor). Now you and me could be the world’s most unlucky people with regard to bodybuilding genetics, or we could have something wrong with our hearts to begin with and anabolic use has either heightened our awareness of how our bodies function or exacerbated any issue (like genetic cardiomyopathy).

I’d get checked out thoughouly, don’t consider anything again until you’re sure you have a clean bill of health. An irregular heart beat is scary when it happens, PVC’s aren’t particularly fun either when they happen within quick succession of one another.

There’s no one here that could give you a conclusive answer. It could be many reasons, one being anxiety.
This is what you need to do:
Go run a complete cbc, EKG, Cholestrol, Blood sugar, etc. I’m not sure where you live, but I simply just went to see my endocrinologist and told him I was running a steroid cycle. He was willing to run all the necessary tests to make sure I was eligible to run this cycle.

I’m around the same age as you and when I went on my first blast (I’m on TRT) I started getting the same symptoms as yourself, but as my body got used to the testosterone, I went back to feeling normal again. I think your body went into shock when you pushed down that many male hormones into it all at once. should’ve eased into it by going 250mg per week for your first cycle and gradually upped the dose. <— This is all anecdotal experience and i’m not advising you to do anything, just check with your doctor before making a decision.